# SDR P5CA2012052700027

- Difficulty date: May 27, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 44,582 hours, 7,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 1920
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SIDE CARGO DOOR AREA AT BS 1920, SIDEWALL SUPPORT CRACKED AND RIVET SHEARED.  TIME LIMITED REPAIR ACCOMPLISHED.  REPEAT DETAILED VISUAL INSPECTION REQUIRED PRIOR TO EVERY FLIGHT WITH THE PERMANENT REPAIR TO BE ACCOMPLISHED PRIOR TO 1000 FLIGHT HOURS.
